MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number ACCK1015
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nevro is awaiting the return of the insertion needle.The manufacturing records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro that the insertion needle detached from the hub during the trial procedure.The physician was able to remove the insertion needle without incident.The procedure was completed with no further reports of complications and the patient had a successful trial.
 
Additional Manufacturer Narrative
The needle hub was returned detached from the cannula.There were no defects found on the surface of the cannula body.High magnification was used to observe fracture surfaces.The inspection revealed insufficient solder material at the hub and cannula circumference.This issue has been addressed with the manufacturer and corrective action has been implemented.Review of the severity and occurrence rate for this type of event shows that the overall risk is within acceptable limits.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key7844964
Report Number3008514029-2018-00368
Device Sequence Number1703276
Product Code LGW
UDI-Device Identifier00813426020183
UDI-Public00813426020183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2018
Device Model NumberACCK1015
Device Catalogue NumberACCK1015
Device Lot Number9436656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR